# SDR DALA2020122904330

- Difficulty date: December 28, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 56,522 hours, 26,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 4 LT VERTICAL STIFFENER LOWER ATTACHMENT AD 2020-06-10, WORK CARD 5311-01230-01A.  REQUESTING REPAIR DISPOSITION.  REPAIR MUST BE ACCOMPLISHED PRIOR TO FURTHER FLIGHT IN COCKPIT.  CORRECTIVE ACTION: PERFORMED REPAIR ON FRAME 4 LT VERTICAL STIFFENER LOWER, AS PER WORK CARD 5311-01230-01A AND AD 2020-06-10.
